This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
My 6 year old daughter came home from camp her first day with a fever that got as high as 103.3 over 3 days. The fever went away as did the minor stomach pains. This went away and the exact same thing came back after 2 days of feeling fine. Now, a week after having no symptoms she's suddenly got a fever again and minor stomach pains.
What could be causing this up and down fever over such a long period?
I would definitely advice you to have her checked up by a doctor...returning fever is no good as it could mean a lot of things... there could be an infection somewhere and there could be a high chance of getting pneumonia if fever persists for more than 3 days. If you have used tylenol to reduce her fever and it hasnt helped please do take her to your family doctor.
Hello~I would see her pediatrician, could be a hidden infection, and when she feels better and does activity, it causes her body to run down and in it comes again. Appears to me that she should probably be on an antibiotic.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.